The latest issue of Bulletin of the Institute of Mathematics Academia Sinica New Series has been published.

Articles in this issue include:

  1.  3-dimensional Griess algebras and Miyamoto involutions By Ching Hung Lam, Hiroshi Yamauchi
  2.  A Brief History of the Positivity Conjecture in Tensor Category By Geoffrey Mason
  3.  Transposition Algebras By Jonathan I. Hall
  4. Finite groups of symplectic automorphisms of hyperkahler manifolds of type K3 By Gerald Höhn, Geoffrey Mason

The full contents of Bulletin (N.S.) Volume 1 No. 1 to Volume 14 No. 2 can be viewed online at Bulletin’s website